# SDR SWAA2024030860720

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 18,377 hours, 9,504 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CAPTAINS SIDE FLASHLIGHT WONT TEST<[01] CLEANED CONTACTS ON FLASHLIGHT AFT CABIN CAPT?S SIDE PER AMM 25-64-00.
